# SDR AWXA200500791

- Difficulty date: June 19, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 59,483 hours, 22,874 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5130
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C1 CHECK FOUND CORROSION ON SEAT TRACK LOCATED AT STA 1560, BL 24.5R, WL 208.1.  MAINTENANCE REMOVED CORROSION AT SEAT TRACK LOCATED AT STA 1560, BL 24.5R, WL 208.1 IAW BOEING 757 SRM 53-00-52 AND FOUND OUT OF LIMITS IAW BOEING 757 SRM 53-00-52 FIG 101.  REMOVED SEAT TRACK AT STA 1560, BL 24.5R, WL 208 AND INSTALLED REPLACEMENT SEAT TRACK IAW BOEING 757 SRM 51-40-02.
